# SDR SWIA201333431

- Difficulty date: May 8, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 25,096 hours, 20,329 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A GEAR DISAGREE WARNING AND THE RIGHT MAIN GEAR WAS NOT DOWN, AFTER CYCLING THE LANDING GEAR, ALL THREE WERE DOWN AND LOCKED.  LANDED WITHOUT INCIDENT.  (FLT 4564)  REPLACED RIGHT MLG SIDESTAY ACTUATOR IAW AMM.  OPS CHECK GOOD.  MANUAL GEAR RELEASE CHECKS GOOD IAW AMM.  P/N: 17008-109  S/N: 01223 P/N OFF: 17008-115 S/N OFF: 01188 / P/N: 17014-3 S/N: 1698  S/N OFF: 1662 P/N: 17027-7 S/N: 7724  S/N OFF: 7194 P/N: 17028-3 S/N: 1238  S/N OFF: 1171
